gynecologist-icon
PCOS irregular periods and acne
I was diagnosed with PCOS 8 months ago although I've never missed my period but when my doctor recommended Yasmin I had the pill for a month then I dropped it because I got clear skin, regular periods, no hair fall but I started facing acne issue so I started it again but I had my last period on 2nd August then I had it on 13th Sep but it was more or less a drop. Still no period. What to do? Should I stop using Yasmin?
66 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Consult a gyno immediately and get clarified.
Next Steps
you need proper counselling as pcos has different symptoms
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
U need to consult ur local gynec doctor for further advice regarding the treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You should consult your gynaecologist before starting or stopping your treatment. So contact her immediately
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.